MAUDE Adverse Event Report: ARTHREX, INC. ECLIPSE CAGE SCREW L, 40MM; TOTAL SHOULDER ARTHROPLASTY SYSTEM

ARTHREX, INC. ECLIPSE CAGE SCREW L, 40MM; TOTAL SHOULDER ARTHROPLASTY SYSTEM
Model Number ECLIPSE CAGE SCREW L, 40MM
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 12/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the pegged glenoid got loose after seven years.A revision surgery will be necessary.Update swit 23-dec-2020: initial surgery took place on (b)(6) 2013.Surgery report indication: patient hat pain in the right shoulder for about three to four years with only some limited movement.The apron grip in particular is increasingly limited.The examinations including an arthro mri from (b)(6) 2012 revealed a pronounced omarthrosis with a slap lesion at a high level.The humeral head is progressively subluxating dorsally.The indication for shoulder arthroplasty is clear.Revision surgery took place on (b)(6) 2020.
 
Additional Manufacturer Narrative
Complaint not confirmed, no abnormality was observed on the device that may have contributed to the event.

Brand Name
ECLIPSE CAGE SCREW L, 40MM
Common Device Name
TOTAL SHOULDER ARTHROPLASTY SYSTEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11841617
Report Number1220246-2021-03097
Device Sequence Number3747711
Product Code QHQ
UDI-Device Identifier00888867059948
UDI-Public00888867059948
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K183194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2015
Device Model NumberECLIPSE CAGE SCREW L, 40MM
Device Catalogue NumberAR-9301-03
Device Lot Number1009701
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/30/2021
Initial Date Received by Manufacturer 04/30/2021
Supplement Date Received by Manufacturer04/30/2021
Initial Report FDA Received Date05/18/2021
Supplement Report FDA Received Date06/22/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;